MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LATIS GRASP, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC

APPLIED MEDICAL RESOURCES C4130, 5MMX35CM EPIX LATIS GRASP, 10/BX; LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Model Number C4130
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: lap chole.Cer 1 of 2: (b)(4).Cer 2 of 2: (b)(4).Graspers jaws were locked on gallbladder but the grasper would not unlock.Jaws were unlocked after several grip actions.Grasper was discarded & new epix grasper was used with which they had a very similar experience (seperate cer).This epix grasper had the same lotnumber.Intervention: change of device.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant¿s experience could not be replicated or confirmed.In the absence of the event unit, it is difficult to determine the exact root cause of the event.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: lap chole.Cer 1 of 2: (b)(4).Cer 2 of 2: (b)(4).A second epix grasper with same lotnumber was used after issues with the first one that was used (see precious cer of same date).Epix grasper jaws were locked on the gallbladder, experienced difficulty to unlock the jaws.After several grip actions they succeeded to unlock the jaws.Intervention: unknown.Patient status: no patient injury.

Brand Name
C4130, 5MMX35CM EPIX LATIS GRASP, 10/BX
Common Device Name
LAPAROSCOPIC ACCESSORIES, GYNECOLOGIC
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key10708579
Report Number2027111-2020-00587
Device Sequence Number3645314
Product Code NWV
UDI-Device Identifier00607915110147
UDI-Public(01)00607915110147(17)230428(30)01(10)1385180
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2023
Device Model NumberC4130
Device Catalogue Number101472876
Device Lot Number1385180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer10/05/2020
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1